# SDR DALA2019012300557

- Difficulty date: January 23, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 70,429 hours, 27,395 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5643 ON TAKEOFF "L AFT ENT DOOR" EICAS MSG CAME ON FOR A FEW SECONDS AND THEN EXTINGUISHED SEVERAL TIMES. CORRECTIVE ACTION: PSEU BITE SHOWS NO FAULTS AND TARGET POSITION INDICATES NORMAL. CLEANED AND INSPECTED PROX SWITCH AT DOOR 4L. ADJUSTED PROX SWITCH PLUNGER OUT SLIGHTLY TO ELIMINATE NUISANCE INDICATION. (5365382)
